# SDR CALA0300388

- Difficulty date: July 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 16,474 hours, 8,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AND GOUGES ON EXTERIOR OF L-1 DOOR LOWER GATE.  THE LOWER GATE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
